Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 7, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Apr 2, 2010, 3:35 PM PDT for Elko County, Nevada. It took effect at Apr 2, 2010, 11:00 PM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2010, 3:35 PM PDT (22:35 UTC)
- In effect from
- Apr 2, 2010, 11:00 PM PDT
- Expired
- Apr 3, 2010, 3:01 AM PDT
- In force
- 4 hr
- Issued by
- NWS Elko, NV
County Elko County, NV
The radar
The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529 WWUS75 KLKN 022235 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 335 PM PDT FRI APR 2 2010 NVZ032-033-031200- /O.NEW.KLKN.WI.Y.0007.100403T0600Z-100403T1200Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT...WEST WENDOVER 335 PM PDT FRI APR 2 2010 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY. THIS WIND ADVISORY IS NOT FOR ALL AREAS OF ELKO COUNTY...ONLY AREAS NEXT TO THE EASTERN SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...AND THE CITY OF WENDOVER. AREAS IN THE ADVISORY INCLUDE RUBY VALLEY AND CLOVER VALLEY...AS WELL AS U.S. HIGHWAY 93 SOUTH FROM WELLS TO JUNCTION 229. * WINDS: WESTERLY AT 20 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: BREEZY TO WINDY CONDITIONS ARE EXPECTED IN THE LATE AFTERNOON AND EVENING HOURS ACROSS ELKO COUNTY...WITH WINDS DIMINISHING LATER IN THE EVENING. THE STRONGEST GUSTS HOWEVER ARE NOT EXPECTED UNTIL LATE THIS EVENING ON INTO THE EARLY MORNING HOURS. * LOCATIONS INCLUDE: AREAS EAST OF THE RUBY MOUNTAINS...INCLUDING WEST WENDOVER...CLOVER VALLEY...AND PEQUOP SUMMIT. STRONGEST WINDS ARE EXPECTED IN RUBY VALLEY AND THE CITY OF WENDOVER. * IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ030-030200- /O.CON.KLKN.WI.Y.0006.000000T0000Z-100403T0200Z/ HUMBOLDT COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA 335 PM PDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR HUMBOLDT COUNTY. * WINDS: SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDY CONDITIONS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. * LOCATIONS INCLUDE: WINNEMUCCA * IMPACTS: SHOWERS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING WHICH SHOULD HELP TO INHIBIT BLOWING DUST...HOWEVER IF SHOWERS DO NOT DEVELOP...VISIBILITIES MAY BE REDUCED IN DUST AND HAZE. ADDITIONALLY...DRIVING MAY BE MORE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROOD
2 follow-up statements
902 WWUS75 KLKN 030010 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 510 PM PDT FRI APR 2 2010 NVZ030-030115- /O.CAN.KLKN.WI.Y.0006.000000T0000Z-100403T0200Z/ HUMBOLDT COUNTY- INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA 510 PM PDT FRI APR 2 2010 ...WIND ADVISORY FOR HUMBOLDT COUNTY HAS BEEN CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY FOR HUMBOLDT COUNTY. WINDS ACROSS HUMBOLDT COUNTY HAVE SUBSIDED A COUPLE HOURS EARLIER THAN EXPECTED. BREEZY CONDITIONS WILL CONTINUE IN SOME AREAS...HOWEVER WIDESPREAD WINDY CONDITIONS ARE NO LONGER EXPECTED. $$ NVZ032-033-031200- /O.CON.KLKN.WI.Y.0007.100403T0600Z-100403T1200Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT...WEST WENDOVER 510 PM PDT FRI APR 2 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT SATURDAY. THIS WIND ADVISORY IS NOT FOR ALL AREAS OF ELKO COUNTY...ONLY AREAS NEXT TO THE EASTERN SLOPES OF THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...AND THE CITY OF WENDOVER. AREAS IN THE ADVISORY INCLUDE RUBY VALLEY AND CLOVER VALLEY...AS WELL AS U.S. HIGHWAY 93 SOUTH FROM WELLS TO JUNCTION 229. * WINDS: WESTERLY AT 20 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING: BREEZY TO WINDY CONDITIONS ARE EXPECTED IN THE LATE AFTERNOON AND EVENING HOURS ACROSS ELKO COUNTY...WITH WINDS DIMINISHING LATER IN THE EVENING. THE STRONGEST GUSTS HOWEVER ARE NOT EXPECTED UNTIL LATE THIS EVENING ON INTO THE EARLY MORNING HOURS. * LOCATIONS INCLUDE: WEST WENDOVER...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT * IMPACTS: GUSTY WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ROOD
515 WWUS75 KLKN 031001 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 301 AM PDT SAT APR 3 2010 NVZ032-033-031115- /O.CAN.KLKN.WI.Y.0007.000000T0000Z-100403T1200Z/ SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK... CARLIN...CLOVER VALLEY...PEQUOP SUMMIT...WEST WENDOVER 301 AM PDT SAT APR 3 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. THE VERY STRONG WINDS ACROSS PORTIONS OF ELKO COUNTY...ESPECIALLY THE LEE SIDE OF THE RUBIES AND THE TOWN OF WEST WENDOVER...HAVE DECREASED THROUGH THE MORNING HOURS TO JUST BELOW WIND ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. FOR THE REST OF THIS MORNING...EXPECT WEST TO NORTHWEST WINDS OF 15-25 MPH WITH GUSTS TO 40 MPH OVER EASTERN ELKO COUNTY...MAINLY IN THE WEST WENDOVER AREA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:33 AM PDT, 12 hours 2 minutes earlier.
Area forecast discussion, Apr 2, 3:33 AM PDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 333 AM PDT FRI APR 2 2010 .SYNOPSIS...UNSETTLED WEATHER WILL CONTINUE TODAY ACROSS NORTHERN NEVADA AS PACIFIC MOISTURE AND A COLD FRONT COMBINE TO BRING STRONG GUSTY WINDS AND A CHANCE OF SNOW...ESPECIALLY IN NORTHERN ELKO COUNTY. AFTER A BRIEF RESPITE...ANOTHER SYSTEM WILL BRING A CHANCE FOR RAIN AND SNOW SHOWERS TO THE REGION SATURDAY AFTERNOON. A BRIEF BREAK WILL BE POSSIBLE SUNDAY BUT THIS WILL BE SHORT LIVED AS A MODERATE WINTER STORM IS POSSIBLE LATE SUNDAY NIGHT INTO MONDAY. TEMPERATURES WILL REMAIN BELOW NORMAL FOR THIS TIME OF YEAR. && .SHORT TERM...TODAY THROUGH SUNDAY. SATELLITE/RADAR IMAGERY FROM THIS MORNING SHOWS VARIABLE CLOUDINESS ACROSS THE AREA WITH A FEW ISOLATED SNOW SHOWERS RIGHT NOW OVER SOUTHERN ELKO COUNTY. NO ACCUMULATION IS ANTICIPATED FROM THESE SHOWERS...EXCEPT MAYBE A HALF INCH OVER THE RUBIES. FOR TODAY EXPECT A FAIRLY TIGHT PRESSURE GRADIENT TO DEVELOP ACROSS NORTHERN NEVADA...BRINGING STRONG WEST TO SOUTHWEST WINDS TO MUCH OF THE AREA. EARLIER SHIFT ISSUED A WIND ADVISORY FOR HUMBOLDT COUNTY FOR LATER THIS AFTERNOON AND THIS EVENING...AND THIS LOOKS GOOD. AS NOTED IN AN EARLIER DISCUSSION...WARMING ALOFT MAY INHIBIT STRONG WINDS MIXING DOWN...THUS LIMITING THE AREAL COVERAGE OF ADVISORY LEVEL WINDS. LATEST MODEL SOUNDINGS CONTINUE TO POINT THIS OUT AND WE SEE NO REASON AT THIS TIME TO DEVIATE FROM PREVIOUS LINE OF THINKING. STILL...COULD SEE LOCALLY HIGHER WINDS (NEAR ADVISORY CRITERIA) ACROSS PORTIONS OF ELKO...LANDER AND EUREKA COUNTIES BUT SHOULD NOT BE WIDESPREAD. HAVE ALSO ADDED AREAS OF BLOWING DUST FOR PORTIONS OF THE WESTERN ZONES...BUT THE START OF PRECIPITATION LATER THIS MORNING AND AFTERNOON MAY HELP TO KEEP THE DUST DOWN. PACIFIC MOISTURE WILL RIDE OVER THE WEAK SHORTWAVE RIDGE LATER THIS MORNING AND AFTERNOON. 295K SURFACE CONTINUES TO SHOW WEAK ISENTROPIC LIFT OVER THE NORTHER HALF OF THE COUNTY WARNING AREA SO HAVE BUMPED UP POPS DURING THIS TIME FRAME. 110 KT WESTERLY UPPER JET WILL EVENTUALLY PUSH ACROSS NORTHERN CALIFORNIA AND NEVADA LATER THIS AFTERNOON. COUPLED WITH THIS WILL BE MODERATE TO STRONG 700 MB FRONTOGENESIS ACROSS THE NORTHERN PORTIONS OF THE STATE. MODEL SOLUTIONS HAVE BEEN CONSISTENT IN THE PAST COUPLE OF RUNS WITH THIS FEATURE. MODEL CROSS-SECTIONS DEPICT GOOD MOISTURE AND PRECIPITATION EFFICIENCY...ALTHOUGH INSTABILITY DOES NOT LOOK TO BE THE BEST...ESPECIALLY IN THE 600-500MB LAYER. HOWEVER...WITH THE STRONG WINDS ALOFT...THERE IS AN UPSLOPE COMPONENT THAT MIGHT BE ENOUGH TO PUNCH THROUGH THIS STABLE LAYER. THINKING THIS WILL BRING LIGHT TO MODERATE SNOW TO NORTHERN ELKO COUNTY WITH SIGNIFICANT BLOWING AND DRIFTING SNOW. THEREFORE...ISSUED A WINTER WEATHER ADVISORY FOR THE AFOREMENTIONED AREA FOR THE LATER PERIOD THIS AFTERNOON UNTIL SATURDAY MORNING. FOR MORE INFORMATION...PLEASE SEE RNOWSWLKN. ANOTHER BRIEF BREAK WILL BE HAD SATURDAY BEFORE ANOTHER WEAK IMPULSE HEADS EAST ACROSS THE FORECAST AREA. SURFACE LOW PRESSURE AND LOW LEVEL LIFT ACROSS THE EASTERN HALF OF THE FORECAST AREA MAY BRING A CHANCE FOR ADVISORY LEVEL SNOW ACROSS WHITE PINE AND SOUTHERN ELKO COUNTIES FOR SATURDAY NIGHT INTO SUNDAY. WILL NEED TO KEEP AN EYE ON THIS FEATURE AND SEE HOW IT EVOLVES. ANOTHER BRIEF BREAK WILL BE HAD SUNDAY MORNING AND AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING THROUGHOUT THE SHORT TERM PERIOD. .LONG TERM...SUNDAY NIGHT THROUGH NEXT FRIDAY. PROGRESSIVE WEATHER PATTERN TO CONTINUE IN THE EXTENDED WITH DEEP PACIFIC TROUGH...TRANSITIONING TO RIDGING BY MID-WEEK. TEMPS WILL START OFF THE PERIOD BELOW AVG...BEFORE REBOUNDING TO AVG BY MID-WEEK. PRECIP WILL BE NEAR AVG. TIMING DIFFERENCE FOR THE APPROACHING PACIFIC SHORTWAVE HAVE IMPROVED IN LONG TERM GUIDANCE FOR SUNDAY NIGHT INTO MONDAY...SURPRISINGLY WITH THE ECMWF SPEEDING UP 12HRS TO BETTER ALIGN ITSELF WITH THE GFS/GEFS. SYSTEM LOOKS FAVORABLE FOR A MODERATE SNOWFALL EVENT ACROSS EASTERN NV ONCE AGAIN...WITH A 2 STANDARD DEVIATION 500MB TROUGH...DIGGING INTO THE CALIFORNIA COAST. AS OF NOW UPPER LEVEL JET DYNAMICS/MID-LEVEL TROUGH LOCATION...AND 700-500MB FGEN DYNAMICS ARE ALL FAVORABLE FOR A MODERATE QPF EVENT SUNDAY NIGHT THROUGH MONDAY. FEEL THE GFS HAS HAD MUCH MORE CONTINUITY THEN THE ECMWF WITH THIS FEATURE OVER THE PAST 3 DAYS...SO HAVE LEANED TOWARDS THIS SOLUTION IN THE FORECAST. WIDESPREAD PRECIP LIFTS OUT MONDAY NIGHT...WITH FAVORABLE NW OROGRAPHIC SNOW SHOWERS CONTINUING INTO TUESDAY MORNING. BELOW NORMAL TEMPS AND SCATTERED MOUNTAIN SNOW SHOWERS FOR TUESDAY WITH BROAD NW FLOW OVER THE CWA. IT WILL STAY DRY ACROSS HUMBOLDT COUNTY AND MOST OF CENTRAL NV...WITH SOME PARTIAL CLEARING. BY WEDNESDAY THE 500MB RIDGE AXIS BUILDS OVER THE AREA WITH MODERATING TEMPS TO SEASONAL NORMS AND MOSTLY CLEAR SKIES. FAIR WEATHER CONTINUES INTO THURSDAY WITH MID-LEVEL RIDGE AXIS AND SURFACE HIGH OVER THE GREAT BASIN. BY THE END OF THE WEEK SW FLOW WILL INCREASE AHEAD OF THE NEXT PACIFIC TROUGH DIGGING MOVING INTO THE PACIFIC NORTHWEST. && .AVIATION...VFR CONDITIONS THIS MORNING...BEFORE CONDITIONS LOWER TO MVFR ACROSS NORTHERN TAF SITES BY LATE AFTERNOON. THE SYSTEM WILL APPROACH MOVE INTO THE REGION THIS AFTERNOON...WITH STRONG GUSTY SW WINDS REACHING NEAR 40KTS AT KWMC AND NEAR 30KTS KEKO. NOT EXPECTING ANY RESTRICTIONS IN VISIBILITY FROM DUST...DUE TO RECENT PRECIP WETTING THE GROUND. RAIN AND MVFR CEILINGS ARE EXPECTED AT KWMC BY 20Z...WITH A RAIN/SNOW MIX AT KEKO...MOST LIKELY TRANSITIONING TO ALL SNOW BY 03Z AS COLDER AIR MOVES IN. THIS COULD CAUSE A BRIEF PERIOD OF VFR CONDITIONS AT KEKO FRIDAY EVENING. && .LKN WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 5 AM PDT SATURDAY FOR NORTHERN ELKO COUNTY. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING FOR HUMBOLDT COUNTY. && 86/95/95
Hazardous weather outlook, Apr 2, 4:01 AM PDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 401 AM PDT FRI APR 2 2010 NVZ030-031115- HUMBOLDT COUNTY- 401 AM PDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NEVADA. .DAY ONE...TODAY AND TONIGHT. A STORM SYSTEM WILL BE MOVING ACROSS NORTHERN NEVADA TODAY...BRINGING WINDY CONDITIONS TO THE AREA. THE STRONGEST WINDS WILL BE ACROSS HUMBOLDT COUNTY WHERE WEST TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 57 MPH WILL BE POSSIBLE DURING THE EARLY AFTERNOON HOURS. THERE MAY BE AREAS OF BLOWING DUST ACROSS HUMBOLDT COUNTY...BUT RECENT WET WEATHER AND THE CHANCE FOR PRECIPITATION TODAY MAY HELP REDUCE OR NEGATE THE AMOUNT OF DUST PICKED UP BY TODAY'S STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ACTIVE WEATHER WILL CONTINUE THROUGH MID-WEEK. A SYSTEM WILL PUSH ACROSS LATE SATURDAY AS WELL AS LATER SUNDAY INTO MONDAY...BRINGING CHANCES FOR PRECIPITATION TO HUMBOLDT COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ013-032>037-031115- NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 401 AM PDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. A STORM SYSTEM WILL BRING PERIODS OF LIGHT RAIN AND SNOW. SNOW LEVELS WILL BE AROUND 5500 FEET BUT COULD FLUCTUATE TO AROUND 5000 FEET IN THE HEAVIER SHOWERS. SNOW TOTALS OF UP TO 2 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 5500 FEET THROUGH TONIGHT...WITH SLIGHTLY LOWER AMOUNTS BELOW 5500 FEET. WEST TO SOUTHWEST WIND OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL BEGIN LATER THIS MORNING AND LAST THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ACTIVE WEATHER WILL CONTINUE THROUGH MID-WEEK. A SYSTEM WILL PUSH ACROSS LATE SATURDAY WHICH MAY BRING ADVISORY LEVEL SNOW TO PORTIONS OF WHITE PINE AND ELKO COUNTY. YET ANOTHER STORM IS POSSIBLE LATER SUNDAY INTO MONDAY...BRINGING YET ANOTHER CHANCE FOR SIGNIFICANT SNOW. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER PROVIDER FOR CONTINUED UPDATES ON THESE FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ031-031115- NORTHERN ELKO COUNTY- 401 AM PDT FRI APR 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA. .DAY ONE...TODAY AND TONIGHT. A STORM SYSTEM WILL BRING PERIODS OF LIGHT TO MODERATE SNOW ALONG WITH BLOWING AND DRIFTING SNOW DUE TO STRONG WINDS LATER THIS AFTERNOON TO PORTIONS OF NORTHERN ELKO COUNTY. SNOW TOTALS OF 2 TO 5 INCHES ARE EXPECTED FOR ELEVATIONS BELOW 6500 FEET...WITH 4 TO 8 INCHES ABOVE 6500 FEET. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL ACCOMPANY THE SNOW...WHICH WILL LEAD TO REDUCTIONS TO VISIBILITIES OF ONE-HALF MILE OR LESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ACTIVE WEATHER WILL CONTINUE THROUGH MID-WEEK. A SYSTEM WILL PUSH ACROSS LATE SATURDAY AS WELL AS LATER SUNDAY INTO MONDAY...BRINGING CHANCES FOR PRECIPITATION TO NORTHERN ELKO COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 2:51 AM PDT | Winter Weather Advisory | LKN | Elko, White Pine | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.